# SDR HALA2010072100321

- Difficulty date: July 21, 2010
- Submitted: July 23, 2010
- Operation: Air carrier
- Aircraft: N582HA
- Make and model: Boeing 767-33A
- Aircraft serial: 28139
- Aircraft time: 31,890 hours, 6,097 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Unknown
- Condition: Malfunctioned
- Location: Weather Radar
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYSTEM - RT SIDE WX RADAR INOP, SOLID RED.  T-S PER FIM 34-43-00 FIG 103 SHEETS 11-15.  BITE OF BOTH TRANSCEIVERS FOUND NO FAULTS.  SYSTEM OPERATES NORMALLY, OK FOR SERVICE.
